Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 49 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Some extension of the Bessel-type orthogonal polynomials

Arvesu, J; Alvarez-Nodarse, R; Marcellan, F; Kwon, Kil Hyunresearcher, INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v.7, no.3-4, pp.191 - 214, 1998

On partial sums of a Gaussian sequence with stationary increments

Choi, U-Jinresearcher; Choi, YK; Lee, BS, STOCHASTIC ANALYSIS AND APPLICATIONS, v.16, no.5, pp.825 - 842, 1998-01

Geometric compactification of moduli of surfaces of general type

Lee, Yongnamresearcher, Trends in Mathematics, v.1, no.1, pp.11 - 18, 1998-12

일반형 대수곡면의 다중 케노니컬 함수

이용남researcher, Proceedings of Workshop in Pure Mathematics, v.1, no.1, pp.93 - 112, 1998-07

Sobolev orthogonal polynomials and second-order differential equations

Kwon, Kil Hyunresearcher; Littlejohn, LL, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.28, no.2, pp.547 - 594, 1998

Explicit valuations of division polynomials of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, MANUSCRIPTA MATHEMATICA, v.97, no.3, pp.319 - 328, 1998-11

Suboptimal discrete filters for stochastic systems with different types of observations

Choi, U-Jinresearcher; Oh, M; Shin, V. I; Lee, Y, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.35, no.3, pp.17 - 27, 1998

Semialgebraic G CW complex structure of semialgebraic G spaces

DAE HEUI PARK; DONG YouP SUHresearcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.371 - 386, 1998-05

Fourier coefficients of cusp forms associated to mixed cusp forms

Suh, Dong-Youpresearcher; Lee, Min-Ho, PANAMERICAN MATHEMATICAL JOURNAL, v.8, no.1, pp.31 - 38, 1998-01

Mixed covolume methods for elliptic problems on triangular grids

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.5, pp.1850 - 1861, 1998-10

rss_1.0 rss_2.0 atom_1.0